# SDR SWAA2022021029136

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LT WING) WAFFLE PLATE BELOW I/B SIDE OF #5 SPOILER; BELOW PULLEYS HAS CRACK AT ATTACHMENT POINT ON I/B SIDE. / REMOVED AND REPLACED LT WING WAFFLE PLATE BELOW I/B SIDE OF #5 SPOILER BELOW PULLEY IAW SRM 51-40-02-0G-0. STEP 4 56839U REFERENCE FASTENER CALL OUT 56839U AIPC 57-50-00-45 56839U 09MAR18
